# SDR CA020201023

- Difficulty date: January 23, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 31,917 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079015
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  ON FINAL APPROACH TO VANCOUVER AT 1600 AGL "L/G NOT DOWNLOCKED"  WARNING CAME ON. GEARS CYCLED.  ALL EXTENDED NORMALLY THE SECOND TIME. THE GEAR AT FAULT WAS THE RT MAIN.  MAIN LANDING GEAR SELECTOR VALVE REPLACED AS PER AMM TASK 32-31-12-400-001, LEAK CHECKED AND GEAR RETRACTED SEVERAL TIMES, NO FAULT FOUND.
